# SDR MALA975405

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: AIR127310
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LEFT OUTBOARD MAIN TIRE FELL OFF.  AIRCRFT LANDED WITH NO INCIDENTS IN DTW.  MAINTENANCE REPLACED INBOARD AND OUTBOARD BRAKES AND WHEELS, AXLE AND LEFT ANTI-SKID TRANSDUCER.  ALL CHECKS GOOD.  (M)
